“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15388
School of Mathematics
  Title:   Optimality conditions for multiobjective fractional prohramming, via convexifactors
  Author(s):  Soghra Nobakhtian (Joint with M. Alavi Hejazi)
  Status:   Published
  Journal: Journal of Industrial and Management Optimization (JIMO)
  Vol.:  16
  Year:  2020
  Pages:   623-631
  Supported by:  IPM
In this paper, the idea of convexificators is used to derive the Karush-Kuhn-Tucker necessary optimality conditions for local weak efficient solutions of multiobjective fractional problems involving inequality and equality constraints. In this regard, several well known constraint qualifications are generalized and relationships between them are investigated. Moreover, some examples are provided to clarify our results.

Download TeX format
back to top
scroll left or right